Pacific Journal of Mathematics

Three dimensional homogeneous algebras.

J. A. MacDougall and L. G. Sweet

Article information

Source
Pacific J. Math., Volume 74, Number 1 (1978), 153-162.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102810444

Mathematical Reviews number (MathSciNet)
MR0466241

Zentralblatt MATH identifier
0379.17007

Subjects
Primary: 17A99: None of the above, but in this section

Citation

MacDougall, J. A.; Sweet, L. G. Three dimensional homogeneous algebras. Pacific J. Math. 74 (1978), no. 1, 153--162. https://projecteuclid.org/euclid.pjm/1102810444


Export citation

References

  • [1] F. Gross, Finite automorphic algebras over GF(2), Proc. Amer. Math. Soc, 31 (1972), 10-14.
  • [2] E. E. Shult, On Finite automorphic algebras, Illinois J. Math., 13 (1969), 625-653.
  • [3] L. G. Sweet, Homogeneous algebras, Pacific J. Math., 59 (1975), 585-594.
  • [4] L. G. Sweet, On the triviality of homogeneous algebras over an algebraically closed field, Proc. Amer. Math. Soc, 48 (1975), 321-324.